so i was on them for 9 days strait then went without them for the rest of the month. I am have been currently off them for 3 days and have the usual, no sleep, exauhstion, and wrestlesness. I am done with them for good now because i no longer whant to go through the withdraw. will i have the usual 2-4 week symptoms or will I be lucky and come off them sooner because of the consistant stopping and then using again. Hope this makes sence. Thanks
Hi, it is difficult to predict how you will feel whilst withdrawing from them, symptoms can be quite varied from person to person. The fact that you have been taking them ad lib will be in your favour when dealing with withdrawals, and the fact that you have been taking them for no longer than 4 months. For example, i came off them by tapering to 400mg from 1000mg, and i was quite ill for 2 weeks. Same symptoms you are experiencing, as well as hypothermia, dizziness, stomach cramps and very emotional! Try to eat as healthily as you can for the next few weeks (at least), don't drink caffeine after lunchtime. Go to bed at the same time each night, even if you don't sleep (take a book to bed with you) and try to get each morning at a regular time also. Try to wear your mind out during the day, by doing crosswords, puzzles, anything else you can think of... Take a walk or some other type of light exercise every day without fail, this will increase your serotonin levels, and even if it isn't very hot, you can still reap the rewards of vitamin D, produced by the sun. You can consider using something to help you sleep short term, such as Benadryl, Nightnurse, Melatonin... check with your pharmacist first though to prevent interactions. If you can manage to keep going now without the Tramadol then great, if you are finding it too hard/if you get very ill, you should discuss a tapering plan with us (the community) or your doctor. I have to point out that you are at risk of having seizures by stopping Tramadol suddenly as you have, but these really do occur less frequently than people think. Feel feel to write back if you wish... Good luck : )
I'm not sure about the WD, but it might do you some good to look up the consequences of exceeding the 450mg daily ceiling on this stuff. Some fairly ugly symptoms listed. I can attest to the claim that is causes seizure as my wife was jerking around with this stuff and suffered just that. We're very fortunate we had unexpectedly turned around to go back to the house for something, or she would have been driving when it hit Tramadol in excess can be costly so try to stay below 450mg a day.
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Jun 2010 • 4 answers
I'm addicted to tramadol I take 600mg. A day does anyone know the best way to deal and cope with all
Posted 16 Jun 2011 • 7 answers
Posted 19 Sep 2011 • 8 answers
Posted 23 Dec 2011 • 3 answers
I have ghanged over from zoloft to prozac. The withdrawals from zoloft were horrible. After continu?
Posted 18 Oct 2013 • 2 answers